# SDR UF6A980609

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 6140 · Propeller Indication System
- Part: Sensor
- Part number: 3039242
- Condition: Failed
- Location: Nr 2 Eng Nr 1
- Part time: 11,874 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE AT 14,000 FEET, NR 1 NH INDICATED 107 PERCENT.  MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 PULSE PROBE PICK-UPS.  TEST FLIGHT WAS SATISFACTORY.  REF:  OPERATOR CNTRL NR 98ZZZX2827.  (X)
